# SDR 96ZZZX6059

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 389-408
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP, CORROSION WAS FOUND IN THE FORWARD CARGO PIT, S29R BETWEEN STA 389 AND STA 408 AROUND NUTPLATES FOR RADIO ALTIMETER NR 1.
